| Model Number |
816300 |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/17/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during set-up of the device for a cardiopulmonary bypass (cpb) procedure, the central control monitor (ccm) display went blank, but the fan was still running.As a result, an alternate device was employed.The surgical procedure was completed successfully.There was no delay, no blood loss, nor adverse consequences to the patient.
Additional Manufacturer Narrative
Updated blocks: h3 & h6.The service repair technician (srt) duplicated the reported complaint.The issue was found to be caused by a low voltage on the coin cell battery at 0.07 volts direct current (vdc) versus 3.0 vdc on a new battery.The srt found that the battery was past due for the six-year preventative maintenance (pm).The fan and internal components functioned normally when a disk boot failure occurred during troubleshooting of the central control monitor (ccm).A basic input output system (bios) reset was performed unsuccessfully.The coin cell battery was replaced and the ccm booted up normally with no issues on multiple attempts.Release testing was performed.The unit operated to the manufacturer's specifications.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.